No products in the cart.
Out Of Stock
Roll over image to zoom in
Click to open expanded view
Acemiz Plus Tablet
- Brand: Lupin Pharmaceuticals, Inc
Out of stock
Brand Name: Acemiz Plus Tablet
Composition: Aceclofenac (100mg), Paracetamol / Acetaminophen (325mg)
Manufactured By: Lupin Pharmaceuticals, Inc
Packing: 10 tablets in 1 strip
SKU: 148326 Category: Others Tag: Aceclofenac (100mg) + Paracetamol / Acetaminophen (325mg)
Acemiz Plus Tablet Description:
Acemiz Plus Tablet is a combination of two medicines: Aceclofenac and Paracetamol / Acetaminophen which relieve pain. They work by blocking the release of certain chemical messengers in the brain that are responsible for fever, pain and inflammation (redness and swelling).
Acemiz Plus Tablet is used for pain relief.
Nausea, Vomiting, Stomach pain / epigastric pain, Loss of appetite, Heartburn, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.
Acemiz Plus Tablet at best price in India
We deliver Acemiz Plus Tablet in all Indian cities like Delhi – NCR, Ahmedabad, Agra, Lucknow, Kanpur, Indore, Patna, Chandigarh, Surat, Gandhi Nagar, Vadodara, Odisha, Kolkata, Jaipur, Kota, Alappuzha (Alleppey), Ernakulam (Cochin), Idukki, Kannur, Kasaragod, Kollam, Kottayam (Kumarakom), Kozhikode (Calicut), Malappuram, Munnar, Palakkad, Thekkady (Periyar), Thiruvananthapuram, Thrissur, Wayanad, Varkala, Kochi, Chennai, Kanchipuram, Kanyakumari, Kodaikanal, Madurai, Mahabalipuram, Ooty, Rameshwaram, Thanjavur, Trichy, Coimbatore, Badami, Bangalore (Bengaluru), Belur, Bidar, Bijapur, Coorg, Gulbarga, Hampi, Hassan, Hospet, Mysore (Mysuru), Hubli-Dharwad, Mangluru (Mangalore), Hyderabad, Vishakhapatnam, Vijayawada, Warangal, Mumbai, Pune, Nagpur, Nashik, Aurangabad, Solapur, Thane, Bhiwandi, Amravati, Malegaon, Kolhapur, Nanded, Jalgaon, Akola, Ahmadnagar, Dhule, Parbhani, Jalna, Bhusawal, Navi Mumbai, Panvel etc.
Only logged in customers who have purchased this product may leave a review.